# SDR 96ZZZX1232

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93104
- Make and model: Boeing 747131
- Aircraft serial: 19670
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: R1409M131
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

JFK - FLT 12 - DURING TAKEOFF ROLL, NR 3 ENGINE THROTTLE WOULD NOT ADVANCE.  REMOVED AND REPLACED THRUST REVERSER SEQUENCE ACTUATOR, MFG PN R1409M13-1.  OPERATIONAL CHECK NORMAL.  CHECK C-2 - 10-23-95 - JFK.
